| Model Number |
1000096 |
| Medical Device Problem Codes |
Filling Problem (1233); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a minimum fill notification occurred after the user filled the cartridge during the load sequence.Additional information was not provided.Customer declined troubleshooting with tandem technical support.There was no reported adverse impact to the customer¿s blood glucose level.